# SDR RRXA99646

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 100-110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO EXTERNAL SKIN PANEL BETWEEN STA 100 TO STA 110 AND BETWEEN LONGERONS 26 RIGHT TO 27 RIGHT, DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW  SKIN PANEL IAW DAC DWG 5756065.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
